| Model Number |
141251-27A |
| Medical Device Problem Codes |
Break (1069); Crack (1135); Fluid/Blood Leak (1250); Product Quality Problem (1506); Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Codes |
Inadequate Pain Relief (2388); No Information (3190)
| Date of Event |
10/06/2017
Type of Reportable Event
Malfunction
Event or Problem Description
(b)(4).From initial reporter's narrative: at the aspiration of the lcr liquid, there is air inside the syringe.At the injection, leakage at the hub.This event occurs at 2 time at 3.
Additional Manufacturer Narrative
Based on risk assessment and clinical evaluation file is considered as closed.
Event or Problem Description
Irn# (b)(4).From initial reporters narrative: at the aspiration of the lcr liquid, there is air inside the syringe.At the injection, leakage at the hub.This event occurs at 2 time at 3.